# SDR QXEA2017021300055

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 23,437 hours, 25,140 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7178801
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD PUMP CAUTION INFLIGHT. NR 2 HYD QUANTITY INDICATION ZERO ESTIMATE 30 MIN OPERATING TIME W/O FLUID. EMERGENCY DECLARED AND CFR CALLED. PERFORMED ALTERNATE GEAR EXTENSION. LANDING UNEVENTFUL. REMOVED AND REPLACED NR 2 MLG RETRACTION ACTUATOR EXT/ RET HOSES & NR 2 ENGINE DRIVEN PUMP. C/W GEAR SWINGS, OPS CHECKS,CHECKS GOOD. RETURNED TO SERVICE.
